Differential and Integral Equations
- Differential Integral Equations
- Volume 29, Number 7/8 (2016), 791-799.
A nonexistence result on harmonic diffeomorphisms between punctured spaces
We will prove a result of nonexistence on harmonic diffeomorphisms between punctured spaces. In particular, we will give an elementary proof to the nonexistence of rotationally symmetric harmonic diffeomorphisms from the punctured Euclidean space onto the punctured hyperbolic space.
Differential Integral Equations Volume 29, Number 7/8 (2016), 791-799.
First available in Project Euclid: 3 May 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Du, Shi-Zhong; Fan, Xu-Qian. A nonexistence result on harmonic diffeomorphisms between punctured spaces. Differential Integral Equations 29 (2016), no. 7/8, 791--799.https://projecteuclid.org/euclid.die/1462298686